A woman was given the wrong drug, the wrong dosage and on three separate occasions, incorrectly labelled medication because of a series of mistakes by two pharmacists.
The errors were detailed in a report today by Deputy Health and Disability Commissioner Theo Baker.
The woman was prescribed capsules for depression and anxiety disorder in 2013.
When she went back to the pharmacy for her first repeat, she was dispensed double the required dose.
A month later she was prescribed nadolol for migraines, but was given propranolol - the wrong drug.
On both occasions the woman had identified the error and bought it to the attention of the pharmacists.
"The number of errors relating to one consumer, within a six-month period, along with the failure to complete incident forms in a timely manner, is of significant concern," the commissioner's report stated.
"While each of these errors in isolation might appear relatively minor, any one of the errors could have had serious consequences in different circumstances."
The woman was also given medication with incorrect labels on three separate occasions, which showed the pharmacy did not provide services with "reasonable care and skill".
The number of errors made by the pharmacy indicated a "systemic problem", the commissioner said.
He recommended the pharmacy apologise to the woman, conduct a training session for staff and review its Standard Operating Procedures.
The pharmacists have not been named.